Format

Send to

Choose Destination
J Postgrad Med. 2019 Oct-Dec;65(4):244-246. doi: 10.4103/jpgm.JPGM_120_19.

Bullous pemphigoid associated with dipeptidyl peptidase-4 inhibitor - A case report.

Author information

1
Department of Endocrinology, Silverline Hospital, Kochi, Kerala, India.
2
Department of Dermatology, Silverline Hospital, Kochi, Kerala, India.

Abstract

Dipeptidyl peptidase-4 inhibitors (DPP-4i) are one of the mainstay drugs in the management of type 2 diabetes mellitus. It has been well-documented that these class of drugs cause allergic reactions. Bullous pemphigoid (BP) is a blistering skin condition commonly associated with many drugs. Here, we report a case of probable DPP-4i-induced BP in an elderly man, which resolved on discontinuation of the drug. Although this adverse drug reaction has been documented in Western world and Japanese ethnicity, this seems to be the first case report of such occurrence in Indian ethnicity.

KEYWORDS:

Adverse drug reaction; Indian; gliptins

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
Loading ...
Support Center